# SDR SWAA2023100698823

- Difficulty date: September 10, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES OF FRONT EDGE AT RT HORIZONTAL STABILIZER 2023-575286<[01] TOOL USED: EDDY CURRENT EQUIPMENT ; P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 17-DEC-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT ; P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 17-DEC-23;[03] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 500D; SN: N500X12101V022237; 26 JAN 24.;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES OF FRONT EDGE AT RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202; SHEET 1 AND SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES OF FRONT EDGE AT RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202; SHEET 1 AND SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW.  ITEM RII;[06] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCHES OF FRONT EDGE AT RT HORIZONTAL STABILIZER IAW SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202; SHEET 1 AND SHEET 3 SEE INDIVIDUAL SIGN OFF BELOW.   ITEM RII
